Doctor insights on:
Allergic Reaction With A Swollen Upper Lip
Yes: Particularly with medications called ace inhibitors such as Lisinopril - pretty much any blood pressure medication whose generic name ends in -pril. You need to see the physician who prescribed it, so you can be switched to another medication - if you just stop taking it without substituting another drug, your blood pressure will go back up. ...Read moreWould you like a more personalized answer to your question? ›
Essentially allergies occur when your immune system goes crazy and decides to has to fight against things it should be ignoring. The immune system of people without allergies simply ignores the pollen in the air or the dander on their cat while an allergic person's immune system creates cells to fight against the pollen or dander. The allergic reaction causes the ...Read more
What reaction?: Do you mean swelling of upper lip or rash. If it is swelling, a cold pack and antihistamine may be helpful. If it is a rash on the upper lip an antihistamine and 1% Hydrocortisone may help. If no better in a few days, see a physician. ...Read moreWould you like a more personalized answer to your question? ›
No: Swollen lips are not always secondary to an allergic reaction. This can occur after exposure to food allergy or another allergic trigger but it can also occur secondary to increased histamine release with no known cause. Other causes include underlying autoimmunity and inflammation. There are hereditary causes that also lead to swelling where a patient may not have associated itch. ...Read moreWould you like a more personalized answer to your question? ›
Lip swelling: Can be causes from food or drug allergy or anything your ingested, such as supplements, vitamins, otc agents and can also be caused by an inherited disease or other immune disroders, see an allergist to help you identify the cause. ...Read moreWould you like a more personalized answer to your question? ›
My child has swollen lips and lumps on the iniside of his lips would this be an allergic reaction to amoxicillin?
Could be: If your child has such symptoms after using amoxicillin, probably it's allergy to antibiotic.It also could be allergy to another drugs you gave to child , or it could be even insect bites. ...Read moreWould you like a more personalized answer to your question? ›
How to treat red swollen bump on only left vagina lip? Think it's from shaving or had allergic reaction to tub cleaner
- Talk to a doctor live online for free
- How do you treat swollen lips due to an allergic reaction?
- Swollen lips and hives allergic reaction
- How to treat swollen lips from an allergic reaction?
- Are swollen lips always due to an allergic reaction?
- Upper lip swelling allergic reaction
- Swollen lips as an allergic reaction to peanut butter
- Worst that can happen from a allergic reaction swollen lip
- Allergic reaction swollen lips and face
- Talk to a dermatologist online for free